# SDR AALA202305027906

- Difficulty date: May 2, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 58,216 hours, 36,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 12WL FAULT DISPLAYED DURING EMERGENCY LIGHTING TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 12WL (AALA202305029957) AND BATTERY (AALA202305027906) PER AMM 33-51-38
